# SDR HNAA2022102500280

- Difficulty date: October 11, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Damaged
- Location: Cabin Partition
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938354 - CDT INTERIOR CABIN, THE LOWER LH COCKPIT TO PAX PARTITION GUIDE PIN HOLE IS ELONGATED ..... COMPLETED INSTALLATION OF INTERIOR CABIN LOWER LH COCKPIT TO PAX PARTITION GUIDE PIN HOLE DOUBLER IAW EMB 145 SRM 53-21-02 SECTION 4 FIG 204
